# SDR GLBA200912211A

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 28,660 hours, 37,513 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5038912121
- Part serial: 2387
- Condition: Deteriorated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPROACH THE PILOTS REPORTED THAT THE LANDING GEAR WOULD NOT COME DOWN.  THEY PERFORMED CHECKLISTS AND HAND PUMPED THE GEAR DOWN.  ALL 3 GREEN ANNUNCIATORS ILLUMINATED.  MX REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW MM 31-10-00-201 SECTION 5 AND THE OPS CHECK WAS GOOD IAW MM 32-30-00.
